Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

max powers

Veteran Member
  • Total Reviews

    0
  • Content Count

    171
  • Joined

  • Last visited

Community Reputation

0 Neutral

About max powers

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Michigan, United States

Recent Profile Visitors

1685 profile views
  1. I want to start taking Colostrum, but I don't want a bad breakout like I've heard a few people on here saying that they've experienced when they started taking Colostrum. But anyways, is there an initial breakout, and if so, how bad is it?
  2. Brissy - Those pills have about half as much HCl as other brands, including the ones Dotty has mentioned, so you might need more to get results.
  3. still have never seen any pics Same here. I asked a week or so ago if she had any, and she said she would get some up in a bit. Glad to see she's getting right on top of that.
  4. Whenever I eat nuts, I get terrible stomach aches other stomach ailments. I think I either have an allergy to them, or the increased fat intake makes my stomach go out of whack.
  5. The use of antibiotics isn't the only thing that can cause Candida. Some other things can cause it as well, such as low stomach acid. But the spit test that you took is highly inaccurate. There really is no home test you can take to see if you have Candida. Pretty much the only way is to asses your symptoms, like the white coating on your tongue, frequent sinus infections, etc. It might be a stretch to say that most people in western civilizations have Candida, but a good fraction of them do.
  6. IIRC, you're not supposed to take more pills depending on how large your meal is, you're supposed to take them depending on how much protein/fat you have in your meal.
  7. Oh no, you can definitely take acv (raw, unpasteurized, and with the mother) when you're on a Candida diet. Anywhere you look, you'll see people recommending using acv, even the people who say not to have any vinegar. This is because (For a reason I forgot, and don't have the time right now to look for) apple cider vinegar works in a different way than normal vinegar. It will create a Candida-unfriendly environment in your intestines, and with all the normal health benefits it has, it will be a
  8. Since I started with one pill at meals on Monday, I am now at two pills per light meal (usually breakfast and maybe lunch), and three pills for dinner. Today, I've only had one new spot form, and things are looking better.
  9. Mustard is one of the controversial foods of the Candida diet. Some say that you can have mustard, but others say that because of the vinegar in it, you should refrain from consuming it.
  10. You took it in a shot??? I tried that, and it burned the whole back of my throat, causing me to have a sore throat for two days :/
  11. No, I meant what did it do that caused your acne to go away, albeit temporarily? Since all HCl does is make you digest food better, how could it stop working?
  12. How did the B5 get rid of your acne? Because I don't see a way that HCl can just magically stop working.
  13. So two days ago I picked up a bottle of HCl pills, and have began to take them regularly with meals. So far I'm at 2 pills per high protein meal. Since those two days ago, I've only had 1 or 2 new spots pop up, where I would usually have 5 or 6. As of right now, I'm considering a coincidence, but will keep this updated. Also, since taking the pills there have been a lot more rumblies in my tummy, which most of them make their way out. Is this normal to happen when taking these pills, or should I
  14. The only way to tell is if your stomach starts to burn.
  15. If you're doing 9 per meal, and a bottle has about 90-100 capsules, are you buying a bottle every few days?
×